Addiction Survivors

Reply
Unread 05-10-2008, 02:16 AM   #1
stillhopeful
Junior Member
 
Posts: 25
Default Day 6 of Detox off of Sub, doing great, here's how

I just want to thank everyone on here, Nancy for referring me to Senior member's post's on medicine's to help with withdrawl, and to other members who responded to my S.O.S. as I was ready to take the plunge off of Subutex. The medicine's worked like a charm to counteract withdrdawl. I also want to thank my Sub doctor for giving them to me and for her support.

In a nutshell, I was taking benzo's and narco's before getting on Subuxone. I then had to get off of Suboxone because of chronic migraines and switched to Subutex. Due to so much missed time from work and since I had to come clean with my employer about my addiction leading to rehab., I had to get off of Sub per the advice of my medical doctor's as they felt this was causing my migraines.

I had been on Sub for about 6 months and was terrified that my brain was not ready. I had a bad episode of withdrawl in February trying to wean off of Sub after being on it for 3 months..I was apparently not ready. So, this time, I went in with "guns loaded" and made sure my medication arsenol was well stocked. On day 6 of detox, I am proud to say, it has been bearable. Note: I was taking 2 mg of Subutex before going off.

I write this post so that if I can be of ANY help to ANYONE who is considering going off, in order to help minimize your symptoms, I will feel as though I have done the greatest favor that those did for me. With medicine, prayer, and the love of my husband by my side, it has been a relatively painless 6 days with symptoms that were tolerable.

My symptoms were body being very cold, a bit of diarrhea, sleeping quite a bit, sweating and that's about it!

The medicine's I took..again thanks to senior member's advice on here:
Clonodine - for skin crawling, agitation...this is a BP medication that is Rx only
Compazine - for nausea, it's also an anti-psychotic that helps with skin crawling...Rx only
Seroquel - for sleep..though I didn't need this, slept fine without it...Rx only
Japanese foot patches - Sold at Basset's...it detoxes you while you sleep by drawing toxins out of your body

A side note...I had pneumonia and broken ribs going into this. So, my doc had me on a muscle relaxor for the ribs which I was also taking, but nothing for pain besides Tylenol as I am allergic to aspirin and Ibuprofin which is how I got in the narco mess in the first place.

So, my sincere thanks to everyone for your support. I will continue to post here in an effort to help others, but am confident my journey is uphill from here...and my life is beginning drug free with a whole new perspective. God bless.

Tammy
stillhopeful is offline   Reply With Quote
Unread 05-10-2008, 02:26 AM   #2
Mike
Senior Member
 
Posts: 2,425
Default

Congratulations! I tapered too without much discomfort after being on sub for 3 years. I found staying busy helped me the most. My doc gave me a weeks worth of ambien for sleep. That was 3 years ago and the PAWS never came.
Mike is offline   Reply With Quote
Unread 05-10-2008, 02:26 AM   #3
Mike
Senior Member
 
Posts: 2,425
Default

Congratulations! I tapered too without much discomfort after being on sub for 3 years. I found staying busy helped me the most. My doc gave me a weeks worth of ambien for sleep. That was 3 years ago and the PAWS never came.
Mike is offline   Reply With Quote
Unread 05-10-2008, 03:48 AM   #4
kellibear
Senior Member
 
Posts: 246
Default

tammy--congrats!! you are the second person that has mentioned the japanese foot patches, and i did a little research, but i don't know if i want to spend the money--do you really think they work?? how much did you spend? i can't imagine detoxing with broken ribs--you go girl!! i too had to switch to subutex because of migraines with the suboxone--the headaches completely stopped by switching--did this not work for you? i really think it was the naloxone that was the culprit! i hope you keep posting about your progress!!
kellibear is offline   Reply With Quote
Unread 05-10-2008, 03:48 AM   #5
kellibear
Senior Member
 
Posts: 246
Default

tammy--congrats!! you are the second person that has mentioned the japanese foot patches, and i did a little research, but i don't know if i want to spend the money--do you really think they work?? how much did you spend? i can't imagine detoxing with broken ribs--you go girl!! i too had to switch to subutex because of migraines with the suboxone--the headaches completely stopped by switching--did this not work for you? i really think it was the naloxone that was the culprit! i hope you keep posting about your progress!!
kellibear is offline   Reply With Quote
Unread 05-10-2008, 03:52 AM   #6
kashka
Banned
 
Posts: 415
Default

Hi Tammy - I'm glad you took my recommendation and used the foot patches.
Did you notice the difference from the first few days to when you stopped - that is did they go from almost black to a greenish paler colour.
They are quite amazing!! Congratulations on a successful taper off and I for one will certainly YELL when I am ready to do it later this year.
Fantastic news. Cheers from Susan in Oz.
kashka is offline   Reply With Quote
Unread 05-10-2008, 03:52 AM   #7
kashka
Banned
 
Posts: 415
Default

Hi Tammy - I'm glad you took my recommendation and used the foot patches.
Did you notice the difference from the first few days to when you stopped - that is did they go from almost black to a greenish paler colour.
They are quite amazing!! Congratulations on a successful taper off and I for one will certainly YELL when I am ready to do it later this year.
Fantastic news. Cheers from Susan in Oz.
kashka is offline   Reply With Quote
Unread 05-10-2008, 04:56 AM   #8
Fish
Senior Member
 
Posts: 554
Default

Hey Tammy!!!! They should make this a sticky~ Clonodine does wonders I remember from the past. But the others have been a mistery for me until now.... I'm going to print and save this one.....Please do post for the rest of the decade because people need to hear the healing power of the bupe and the way off... Are you young??? that might have something to do with it too???
Fish is offline   Reply With Quote
Unread 05-10-2008, 04:56 AM   #9
Fish
Senior Member
 
Posts: 554
Default

Hey Tammy!!!! They should make this a sticky~ Clonodine does wonders I remember from the past. But the others have been a mistery for me until now.... I'm going to print and save this one.....Please do post for the rest of the decade because people need to hear the healing power of the bupe and the way off... Are you young??? that might have something to do with it too???
Fish is offline   Reply With Quote
Unread 05-10-2008, 11:32 AM   #10
NancyB
Administrator
 
Posts: 25,450
Default

Hi Tammy, congratulations on becoming both addiction and medication free.

You did such a great job, especially with the broken ribs.

Thanks for posting your story and for sticking around to help others.

Nancy
NancyB is offline   Reply With Quote
Unread 05-10-2008, 11:32 AM   #11
NancyB
Administrator
 
Posts: 25,450
Default

Hi Tammy, congratulations on becoming both addiction and medication free.

You did such a great job, especially with the broken ribs.

Thanks for posting your story and for sticking around to help others.

Nancy
NancyB is offline   Reply With Quote
Unread 05-10-2008, 11:32 AM   #12
NancyB
Administrator
 
Posts: 25,450
Default

Hey Fish. I added Tammy's story to this thread:
http://www.naabt.org/forum/topic.asp..._ID=5324#90108


Nancy
NancyB is offline   Reply With Quote
Unread 05-10-2008, 11:32 AM   #13
NancyB
Administrator
 
Posts: 25,450
Default

Hey Fish. I added Tammy's story to this thread:
http://www.naabt.org/forum/topic.asp..._ID=5324#90108


Nancy
NancyB is offline   Reply With Quote
Reply

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 12:15 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2017, vBulletin Solutions, Inc.
© 2014 Addiction Survivors